U.S. doctors online nowAsk doctors free
PK
A 20-year-old male asked:

i had typhoid fever recently about a week ago, doctor told me not to lift heavyweights. after how much time can go to work out in gym. i am fine now?

1 doctor answer1 doctor weighed in
Dr. Yale Kanter
Ophthalmology 61 years experience
Typhoid fever: If your symptoms have subsided and you feel well it is reasonable to resume your activity, but you should make sure you are not a typhoid carrier. Salmonella Typhi lives only in humans. Persons with typhoid fever carry the bacteria in their bloodstream and intestinal tract. In addition, people, called carriers, recover from typhoid fever but continue to carry the bacteria in their feces.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Alexandria, VA
A 40-year-old female asked:

Why am I sometimes extremely dizzy after exercise? I work out frequently, eat well, drink more than 8x8 glasses of water a day.

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Can be other causes: Dizziness with exercise doesn't just happen with inadequate hydration. If a person is well hydrated, and still gets dizzy, her doctor can evaluate. Sometimes there are circulation problems, such as not enough blood flow to the brain under certain conditions or activities. There can be heart problems, or not enough red blood cells (anemia), etc...
Concord, CA
A 44-year-old male asked:

If I had a body scan today, when can I restart taking my hormone medicine?

1 doctor answer2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Depends on hormones : I think that would depend on the type of hormone you are talking about and the scan you had. If you didnt get instructions then check with your doctor first. Did you have a thyroid scan? Was it a bone scan or a density scan?
Centreville, VA
A 46-year-old female asked:

I ve had hbp ranging from 170 /110 and pulse at about 100 120 most of the time for about a week despite taking BP drugs. Ekg was negative. Thoughts?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Check with the doc: Many blood pressure medications take longer than a week to have their full effect. Check with your doctor as you may need a higher dose or another medication. Hbp is damaging over the long term most of the time and not over a few days so check with your doctor.
A 41-year-old member asked:

When a person had a seizure, does it mean he has epilepsy?

1 doctor answer1 doctor weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Not yet: A single seizure does not epilepsy make! a careful history and neurologic evaluation may determine that it was an incidental event. Recurrent seizures with specific findings on eeg, examination and MRI may lead to a diagnosis of epilepsy. Epilepsy is the clinical condition of a risk for seizures.
A 42-year-old member asked:

Could I decrease recovery time after working out by taking prednisone?

1 doctor answer2 doctors weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
No.: Corticosteroids are catabolic drugs, which means they enhance tissue breakdown. Your pain might be eased, but you would be doing yourself harm for your exercise goals for whatever sporting activities you engage in.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 16, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.